On Boolean Extensions of Primal Algebras.
Mathematische Zeitschrift (1972)
- Volume: 124, page 203-207
- ISSN: 0025-5874; 1432-1823
Access Full Article
topHow to cite
topIskander, Awad A.. "On Boolean Extensions of Primal Algebras.." Mathematische Zeitschrift 124 (1972): 203-207. <http://eudml.org/doc/171670>.
@article{Iskander1972,
author = {Iskander, Awad A.},
journal = {Mathematische Zeitschrift},
pages = {203-207},
title = {On Boolean Extensions of Primal Algebras.},
url = {http://eudml.org/doc/171670},
volume = {124},
year = {1972},
}
TY - JOUR
AU - Iskander, Awad A.
TI - On Boolean Extensions of Primal Algebras.
JO - Mathematische Zeitschrift
PY - 1972
VL - 124
SP - 203
EP - 207
UR - http://eudml.org/doc/171670
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.